Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 204, NWS Kansas City, MO

June 14, 2011Putnam County, Schuyler County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 14, 2011, 10:15 PM CDT for Putnam County, Schuyler County, Missouri. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 10:15 PM CDT (03:15 UTC)
Expired
Jun 14, 2011, 10:30 PM CDT
In force
15 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Putnam County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 154 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WUUS53 KEAX 150315
SVREAX
MOC171-197-150330-
/O.NEW.KEAX.SV.W.0204.110615T0315Z-110615T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN SCHUYLER COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1030 PM CDT

* AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 8 MILES
  NORTHEAST OF UNIONVILLE...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN PUTNAM AND NORTHWESTERN SCHUYLER
  COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4038 9292 4056 9304 4059 9299 4060 9249
TIME...MOT...LOC 0315Z 229DEG 23KT 4056 9286
WIND...HAIL 60MPH 1.00IN

$$

ACH/DD
1 follow-up statement
121 
WWUS53 KEAX 150328
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CDT TUE JUN 14 2011

MOC171-197-150337-
/O.EXP.KEAX.SV.W.0204.000000T0000Z-110615T0330Z/
PUTNAM MO-SCHUYLER MO-
1028 PM CDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCHUYLER AND 
EASTERN PUTNAM COUNTIES WILL EXPIRE AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

RECENT LOCAL STORM REPORTS: AT 1004 PM...A TRAINED WEATHER SPOTTER 
REPORTED NICKEL SIZE HAIL IN UNIONVILLE.

LAT...LON 4038 9292 4056 9304 4059 9299 4060 9249
TIME...MOT...LOC 0327Z 229DEG 23KT 4061 9278

$$

ACH/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:26 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jun 14, 6:26 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT TUE JUN 14 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

VERY SHORT TERM (THIS EVENING)

SURFACE LOW WILL TRACK EAST ALONG A WARM FRONT WHICH IS LIFTING
NORTHWARD ACROSS THE MO RIVER. A COLD FRONT TRAILS SSW FROM THE LOW.
A VERY WARM EML...ELEVATED MIXED LAYER...HAS OVERSPREAD ALL BUT FAR
NORTHERN MO WITH H7 TEMPERATURES ESTIMATED BETWEEN +12C-15C...WHICH
HAS TEMPORARILY KEPT CONVECTION FROM EXPLODING WITHIN A VERY
UNSTABLE AIRMASS. SHORT RANGE CONVECTIVE MODELS HAVE CONSISTENTLY
DEVELOPED CONVECTIVE CLUSTERS ALONG AND NORTH OF THE WARM FRONT.
WHILE EACH MODEL RUN HAS PUSHED THE START TIME BACK BY A FEW HOURS
THEY APPEAR TO HAVE FOUND A CONSENSUS WITHIN THE 23Z-01Z TIME FRAME.
WITH SURFACE BASED CAPES AROUND 2500 J/KG...40-50KT 0-6KM BULK SHEAR
AND 0-3KM STORM RELATIVE HELICITY VALUES BETWEEN 200-300 MS/S2
WITHIN THE WARM FRONT BAROCLINIC ZONE THERE ARE PLENTY OF
INGREDIENTS TO SUPPORT ROTATING SUPERCELLS. SO ALL FORMS OF SEVERE
WEATHER ARE POSSIBLE. IN ADDITION...PW VALUES AROUND 2 INCHES ALONG
AND NORTH OF THE WARM FRONT AND STORM MODE SUPPORT THE POTENTIAL FOR
FLASH FLOODING TYPE RAINS...ESPECIALLY WITH 1 HR FFG VALUES OF AN
INCH OR LESS.

CONVECTION ALONG THE COLD FRONT WILL BE MORE DIFFICULT DUE TO THE
EML. INITIALLY AN ISOLATED STORM OR TWO COULD FORM ALONG THE FRONT.
ANY STORM THAT DOES DEVELOP SHOULD QUICKLY BECOME SEVERE AS IT WILL
MOST LIKELY FORM INTO A SUPERCELL. ONCE COLDER AIR ALOFT ASSOCIATED
WITH AN APPROACHING MID LEVEL UPPER TROUGH ARRIVES IT SHOULD ERODE
THE CAP AND ALLOW THUNDERSTORMS TO BECOME MORE NUMEROUS ALONG THE
FRONT. BY THE EARLY WEDNESDAY MORNING ALL OF THE RAIN SHOULD HAVE
MOVED EAST OF THE FORECAST AREA.

WEDNESDAY WILL BE A QUIET DAY AS COOLER AND DRIER AIR MOVES IN WITH
HIGH PRESSURE.

SOUTHERLY RETURN FLOW AND ISENTROPIC LIFT WILL MOVE BACK INTO KS AND
WESTERN MO ON THURSDAY AND SET THE STAGE FOR ELEVATED CONVECTION.

MJ

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

OVERALL CONSISTENCY AND CONTINUITY AMONG OPERATIONAL MEDIUM RANGE
MODELS REMAINS FAIR...WITH ONLY SLOWLY PROGRESSIVE WAVE FEATURES
ACROSS THE CONUS. PRIMARY NEGATIVE HEIGHT ANOMALY CENTERS WILL
GENERALLY ALIGN THROUGH THE PACIFIC NW/NRN AND CNTRL ROCKIES...AS
WELL AS THE FAR NERN CONUS...GRADUALLY SHIFTING INTO THE CNTRL CONUS
BY THE END OF THE PERIOD. ALTHOUGH MODEL SOLUTIONS STILL CARRY SOME
DIFFERENCES WITH RESPECT TO DEPTH AND TIMING OF MORE DEFINED
SHORTWAVES (12Z GFS STILL DEEPER THAN MOST OF THE ENSEMBLE SPREAD
AND EXCEEDING 2 NORMALIZED STANDARD DEVIATIONS BELOW AVERAGE...AND
ECMWF SLIGHTLY FASTER THAN THE ENSEMBLE MEAN)...OVERALL
DISCREPANCIES APPEAR RATHER MINOR AND LEAD TO A FAIRLY GOOD
CONFIDENCE FORECAST.

ASIDE FROM THE POTENTIAL CONVECTIVE CONTAMINATION EFFECTS TO THE
BOUNDARY LAYER ON FRIDAY...TEMPERATURES FOR ALL BUT THE VERY END OF
THE PERIOD LOOK TO FALL IN THE ABOVE AVERAGE CATEGORY. BOTH
OPERATIONAL AND ENSEMBLE MEANS FORECAST H8 TEMPS SOLIDLY 1 SIGMA
LEVEL ABOVE AVERAGE...AND GIVEN SEASONABLY STRONG (ALBEIT NOT
PARTICULARLY ANOMALOUS) RIDGING ALOFT OVER THE CNTRL CONUS...FEEL A
STRONG EML ADVECTING OVER THE WARM SECTOR AND FAVORABLE MIXING
DEPTHS SHOULD PUSH HIGHS INTO THE UPPER 80S/LOWER 90S...WITH LOWS
ONLY IN THE UPPER 60S TO MIDDLE 70S. HAVE OPTED TO KEEP THE MAJORITY
OF THE WEEKEND EITHER DRY OR WITH VERY LOW POPS GIVEN THE
AFOREMENTIONED REASONING...THOUGH CONCEIVABLY ANY SMALL PERTURBATION
IN THE WEAK FLOW COULD DIURNALLY FORCE AN ISOLD/SCT TSTM. BETTER
CONVECTIVE CHANCES WILL OCCUR IN THE MONDAY/TUESDAY TIME FRAME...AS
WELL DEFINED HEIGHT FALLS AND A STRONG JET STREAK SPILL INTO THE
CNTRL PLAINS...WHILE CONVERGENCE INCREASES ALONG A COLD FRONT
ENTERING ERN KANSAS. THIS FRONTAL BOUNDARY WILL ALSO BRING
TEMPERATURES BACK TOWARDS AVERAGE INTO AND BEYOND THE END OF THE
PERIOD.

21

&&

.AVIATION...

FOR THE 00Z TAFS...COLD FRONT HAS STALLED NEAR A LINE FROM OJC TO
MKC...TO ABOUT 15 NM EAST OF MCI...WHERE IT EXTENDS NORTHWESTWARD TO A
SURFACE LOW OVER FAR NORTHWEST MISSOURI. WHILE SOME INSTABILITY STILL
EXISTS BEHIND THE FRONT...SUBSIDENCE BEHIND A MIDLEVEL WAVE SHOULD
SQUELCH ANY CONVECTIVE ACTIVITY WEST OF THE FRONT...AS EVIDENT BY
CLEARING TRENDS ON SATELLITE. THUS...ASIDE FROM SOME SHOWERS
DEVELOPING NEAR THE SFC LOW NORTHWEST OF STJ...EXPECT ANY CONVECTIVE
ACTIVITY TO REMAIN EAST OF THE KC TERMINALS...AND FAR ENOUGH TO THE
NORTH AND EAST THAT A VCTS IS NOT WARRANTED. FOR AVIATION INTERESTS
EAST OF THE KC METRO...EXPECT RAPID STORM DEVELOPMENT TO OCCUR SHORTLY
ALONG THE FRONT...ALONG A CORRIDOR ABOUT 70 W IRK TO 15 W
CDJ...POSSIBLY AS FAR SOUTH AS LXT. THESE STORMS ARE EXPECTED TO
GROW UPSCALE AND SPREAD EAST AND SOUTHEAST INTO NORTHEAST AND
CENTRAL MISSOURI THROUGH THE EVENING...WITH ROBUST UPDRAFTS CAPABLE
OF VERY LARGE HAIL AND FREQUENT ICCCCG LIGHTNING...AS WELL AS STRONG
DOWNBURSTS AT THE SURFACE.

CLEAR WEATHER EXPECTED AFTER THE FRONT PUSHES EAST OF THE REGION
AFTER 06Z.

HAWBLITZEL

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ005>008-
     015>017-024-025.

KS...NONE.
&&
Hazardous weather outlook, Jun 14, 5:30 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 PM CDT TUE JUN 14 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
530 PM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
EARLY EVENING OVER NORTH CENTRAL AND NORTHEAST MISSOURI...AND MAY
DEVELOP AS FAR SOUTHWEST AS WEST CENTRAL MISSOURI. THESE STORMS ARE
EXPECTED TO MERGE INTO A LARGER CLUSTER OF STORMS AND TRACK SOUTHEAST
TOWARDS CENTRAL MISSOURI DURING THE LATE EVENING. THESE STORMS COULD
PRODUCE A VARIETY OF SEVERE WEATHER INCLUDING VERY LARGE
HAIL...DAMAGING STRAIGHT-LINE WINDS...ISOLATED TORNADOES...AND VERY
HEAVY RAINFALL WHICH COULD PRODUCE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THURSDAY EVENING
THROUGH SATURDAY. ISOLATED STRONG TO SEVERE STORMS MAY OCCUR WITH
ANY OF THIS ACTIVITY...THOUGH IT IS TOO EARLY TO DETERMINE THE
GREATEST THREAT AREA FOR ANY HAZARDOUS WEATHER.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY
AFTERNOON AND EVENING AHEAD OF A COLD FRONT ENTERING EASTERN KANSAS
AND FAR WESTERN MISSOURI.

ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE
THUNDERSTORM ACTIVITY LATE IN THE WEEK THROUGH EARLY NEXT
WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD
TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL
RISES TO THE MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING HOURS
FOR AREAS GENERALLY EAST OF A ST JOSEPH TO KANSAS CITY TO BUTLER
LINE.

HAWBLITZEL

In the hours before

Local storm report, Jun 14, 8:55 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             FARMERSVILLE            39.96N 93.53W
06/14/2011  E0.88 INCH       LIVINGSTON         MO   PUBLIC

&&

SF
Special weather statement, Jun 14, 9:34 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 PM CDT TUE JUN 14 2011

MOZ017-025-150300-
ADAIR MO-MACON MO-
934 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR ADAIR AND NORTHERN MACON COUNTIES
UNTIL 1000 PM CDT...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF KIRKSVILLE...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KIRKSVILLE...BRASHEAR...KIRKSVILLE REGIONAL AND MILLARD.

LAT...LON 3997 9267 4009 9280 4032 9248 4020 9234
      4014 9234
TIME...MOT...LOC 0234Z 230DEG 29KT 4008 9264

ACH/DD
Local storm report, Jun 14, 9:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             4 N MEADVILLE           39.84N 93.30W
06/14/2011  E1.00 INCH       LINN               MO   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL FOR 7-8 MINUTES

&&

SF
Local storm report, Jun 14, 9:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             6 N MEADVILLE           39.87N 93.30W
06/14/2011  E1.75 INCH       LINN               MO   PUBLIC

&&

SF
Special weather statement, Jun 14, 10:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 PM CDT TUE JUN 14 2011

MOZ008-017-150330-
ADAIR MO-SCHUYLER MO-
1001 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAIR AND SOUTHEASTERN
SCHUYLER COUNTIES UNTIL 1030 PM CDT...

AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKSVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN SCHUYLER AND NORTHEASTERN
ADAIR COUNTIES.

LAT...LON 4010 9259 4024 9269 4045 9237 4043 9234
      4021 9235
TIME...MOT...LOC 0301Z 234DEG 33KT 4022 9254

ACH/DD
Local storm report, Jun 14, 10:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             UNIONVILLE              40.48N 93.00W
06/14/2011  E0.88 INCH       PUTNAM             MO   CO-OP OBSERVER

&&

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:05 PM CDTSpecial Weather StatementEAXNodaway40 min
Jun 14, 8:37 PM CDTSpecial Weather StatementEAXGrundy23 min
Jun 14, 8:38 PM CDTSpecial Weather StatementEAXLivingston37 min
Jun 14, 9:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Grundy, Linn, Livingston, Sullivan24 min
Jun 14, 9:29 PM CDTSevere Thunderstorm WarningEAXChariton, Grundy, Linn, Livingston, Sullivan46 min
Jun 14, 9:34 PM CDTSpecial Weather StatementEAXAdair26 min
Jun 14, 9:51 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler, Sullivan24 min
Jun 14, 10:01 PM CDTSpecial Weather StatementEAXAdair29 min
Jun 14, 10:17 PM CDTSpecial Weather StatementEAXLinn43 min
Jun 14, 10:27 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan33 min
Jun 14, 10:31 PM CDTAreal Flood AdvisoryEAXGrundy, Linn, Livingston, Sullivan4 hr
Jun 14, 10:36 PM CDTTornado WarningEAXLinn, Macon24 min
Jun 14, 10:52 PM CDTAreal Flood AdvisoryEAXPutnam, Schuyler4 hr
Jun 14, 10:59 PM CDTTornado WarningEAXAdair, Macon18 min
Jun 14, 11:08 PM CDTSpecial Weather StatementEAXMercer37 min
Jun 15, 1:03 AM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 15, 11:40 AM CDTAreal Flood AdvisoryEAXAtchison24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.